# SDR HAIHEEA9782

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 412030325102
- Condition: Holed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS HOLES  IN UNDERSIDE.  REMOVED FROM AIRCRAFT NYV-O-CVG-11.
